# SDR IPXA10658389

- Difficulty date: January 25, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T130527
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, LT WING - L/E LES 155 FIXED FAIRING UPPER SUPPORT WEB FRONT SPAR ANGLE FOUND CRACKED IN LENGTH 3/4"  LT WING - L/E LES 155 FIXED FAIRING UPPER SUPPORT WEB FRONT SPAR ANGLE REPLACED AND INSTALLED IAW SRM 57-10-02 AND 51-40-02 REV 46.
